Thanks for your reply Debs.
There is no doubt that this is a toxic amount for your girl Jewels and she needs to vomit these tablets asap. She is still just in the window where the tablets are likely sitting in her stomach. The best next step is to get your girl down to your local after hours or ER vet where they can induce vomiting using the drug apomorphine. They can then give activated charcoal if they thing she still has some tablets in her system, as well as start her on fluids and monitor her. Common adverse effects of loratadine are sedation, lethargy, dry mouth, vomiting, possible diarrhea, and possible decreased tear production, but at the amount your girl has ingested, we could even expect worse than this without any veterinary intervention. While Loratidine is used in veterinary medicine, it is used at a very small dose - you can read more about the drug online here: http://www.petplace.com/article/drug-library/library/over-the-counter/loratadine-claritin-alavert
If, for some reason, you can't get her seen straight away, you will need to induce vomiting immediately from home and then head in to your local ER vet. There are several ways to induce vomiting, however 3% hydrogen peroxide is the most effective. As it has been about half an hour - she will likely vomit this up pretty easily. You can read about how to induce vomiting in dogs online here:
All the best with Jewels and please do catch up with your local vet straight away if you can. I hope all of the above makes sense? If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks! I hope to work with you again soon!
PS: If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. E..." or "Pet-doc..." and others will leave the questions for me.